# SDR 7AHR20130129002

- Difficulty date: January 29, 2013
- Submitted: January 29, 2013
- Operation: General aviation
- Aircraft: N842AL
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Aircraft time: 68,422 hours, 68,390 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 200
- Part time: 68,422 hours, 68,390 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, LT LOWER AFT BULKHEAD SIDE WALL ATTACH ANGLE CRACKED IN 4 PLACES.  FABRICATED REPAIR ANGLE FROM MATERIAL 2024 T3 IAW SRM 51-20-1.
